# SDR IPXA3M76766

- Difficulty date: January 10, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AYB703512
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FITTING CRACKED ON CENTER, LOWER AUXILARY TANK AT 3:00 POS RT SIDE 4TH FRAME FROM  REAR.   FABRICATED AND REPLACED FITTING  IAW SRM 51-33-01 PG 45, PARA 9 AND PG 30, PARA 8.
